National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Advances in Mathematics(74)
ISSN: 0001-8708
年代
1    
Character correspondences in solvable groups 期刊论文

Journal of Algebra     ISSN:0021-8693  Volume:295  Issue:1  Page:157-178  

Turull Alexandre;  

来源数据库:[Web of Science, Scopus]         被引频次:9

文摘信息 获取全文 问图书馆员

2    
Product integration 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:46  Issue:1  Page:148-149  

Birkhoff Garrett;  

问图书馆员

3    
Boundary behavior of harmonic functions in non-tangentially accessible domains 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:46  Issue:1  Page:80-147  

Jerison David S;   Kenig Carlos E;  

来源数据库:Scopus        

获取全文 问图书馆员

4    
The complexity of the word problems for commutative semigroups and polynomial ideals 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:46  Issue:3  Page:305-329  

Mayr Ernst W;   Meyer Albert R;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

5    
Schur functors and Schur complexes 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:44  Issue:3  Page:207-278  

Akin Kaan;   Buchsbaum David A;   Weyman Jerzy;  

来源数据库:Scopus        

获取全文 问图书馆员

6    
Singular integrals on product spaces 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:45  Issue:2  Page:117-143  

Fefferman Robert;   Stein Elias M;  

来源数据库:Scopus        

获取全文 问图书馆员

7    
Recurrent sets 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:44  Issue:1  Page:78-104  

Dekking F.M;  

来源数据库:Scopus        

获取全文 问图书馆员

8    
Generic Galois extensions and problems in field theory 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:43  Issue:3  Page:250-283  

Saltman David J;  

来源数据库:Scopus        

获取全文 问图书馆员

9    
Bruhat order of Coxeter groups and shellability 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:43  Issue:1  Page:87-100  

Björner Anders;   Wachs Michelle;  

来源数据库:Scopus        

获取全文 问图书馆员

10    
The theory of d-sequences and powers of ideals 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:46  Issue:3  Page:249-279  

Huneke Craig;  

来源数据库:Scopus        

获取全文 问图书馆员

11    
Geometry in Grassmannians and a generalization of the dilogarithm 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:44  Issue:3  Page:279-312  

Gelfand I.M;   MacPherson R.D;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

12    
Structure of some categories of representations of infinite-dimensional lie algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:45  Issue:1  Page:92-116  

Deodhar Vinay V;   Gabber Ofer;   Kac Victor;  

来源数据库:Scopus        

获取全文 问图书馆员

13    
Deformation of complex structures, estimates for the [formula omitted] equation, and stability of the Bergman kernel 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:43  Issue:1  Page:1-86  

Greene Robert E;   Krantz Steven G;  

来源数据库:Scopus        

获取全文 问图书馆员

14    
L-indistinguishability and R groups for the special linear group 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:43  Issue:2  Page:101-121  

Gelbart S.S;   Knapp A.W;  

来源数据库:Scopus        

获取全文 问图书馆员

15    
A lie theoretic interpretation and proof of the Rogers-Ramanujan identities 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:45  Issue:1  Page:21-72  

Lepowsky James;   Wilson Robert Lee;  

来源数据库:Scopus        

获取全文 问图书馆员

16    
A theory of complex interpolation for families of Banach spaces 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:43  Issue:3  Page:203-229  

Coifman R.R;   Cwikel M;   Rochberg R;   Sagher Y;   Weiss G;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

17    
Restricted growth functions, rank row matchings of partition lattices, and q-Stirling numbers 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:43  Issue:2  Page:173-196  

Milne Stephen C;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

18    
Nest-subalgebras of von Neumann algebras 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:46  Issue:2  Page:171-199  

Gilfeather Frank;   Larson David R;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

19    
Spectral theory of finite volume domains in Rn 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:44  Issue:2  Page:105-120  

Jørgensen;   ;   Palle;   E.T,;  

文摘信息 问图书馆员

20    
Periodic oscillations of coefficients of power series that satisfy functional equations 期刊论文

Advances in Mathematics     ISSN:0001-8708  Volume:44  Issue:2  Page:180-205  

Odlyzko A.M;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 下一页 >
作者信息:×